# SDR CA071108001

- Difficulty date: November 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft serial: AC739B
- Aircraft time: 22,217 hours
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) A/C ENROUTE AT 6000 FT, EXPERIENCED TURBULENCE AND ST.ELMO`S FIRE. AFTER SOME TIME, LIGHTNING APPEARED AS A BLUE LIGHT (AS REPORTED BY PASSENGER. IMMEDIATELY AFTER, ALL ELECTRICAL POWER (BOTH BATTERIES AND GENERATORS) WAS LOST. AIRCREW RESET THE BATTERIES AFTER ESTABLISHING A SAFE FLIGHT ATTITUDE WITH THEIR PERSONAL FLASH LIGHTS. POWER WAS RESTORED AS SOON AS BATTERY RESET WAS ATTEMPTED. FLIGHT CONTINUED. MAINTENANCE WAS CONTACTED. AS THERE WAS NO OBVIOUS DAMAGE, ENTRIES WERE MADE IN THE JOURNEY LOG AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20071108001)
